# SDR HNAA2025050900307

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,716 hours, 36,374 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESS FAIL ON EICAS   FACT  08MAY25  18:20  PHL   PERFORMED OPS CHECKS IN BOTH AUTO AND MANUAL MODE IAW AMM 21-31-00. NO FURTHER DEFECTS NOTED. BOTH OPS CHECKS GOOD. AC OK FOR SERVICE
